# SDR IPXA2017010212309

- Difficulty date: December 31, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 13,397 hours, 8,279 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Lav Mirror
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY MIRROR LIGHT INOPERATIVE.  REPLACED THE LAMPS IAW AMM33-51-21-401.
